# SDR SWAA2024100329794

- Difficulty date: August 23, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* TOILET SERVICE DOOR 145AL INNER SKIN AROUND BONDING JUMER AND BENEATH SEALANT OF BONDING JMPER. 124-026<[01] REPLACED TOILET SERVICE DOOR 145AL REF 51-40-02-0G-0
